# SDR SWAA2016081054722

- Difficulty date: June 27, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A9405
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ATTACH ANGLE CORRODED AT BS 440, BETWEEN STRINGERS 23 - 26L.  REPAIRED THE ATTACH ANGLE IAW SRM & DWG.
